# SDR YENA2024050200701

- Difficulty date: April 24, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 03479
- Aircraft time: 59,968 hours, 21,234 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: UNKNOWN
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT#149, JFK-GND. (AIRCRAFT PERFORMED AN AIR TURN BACK) 'CAPTAINS FIXED WINDSHIELD LOUD SQUEAL AT 9:00 POSITION.  WOULD NOT SEAL AT HIGHER CABIN DIFF PRESSURE.  WENT AWAY AT 5000 FT ALTITUDE WITH 2.5 PRESSURE DIFFERENTIAL; ACCOMPLISHED CAPT'N WINDSHIELD REPLACEMENT REF LOG PG 3998412-2 (INSTALLED L/H FRONT WINDSHIELD PER AMM 56-11-11 SUBTASK 56-11-11-420-062-A ON REQUIRES COMPLETION REF LOGPAGE 3998412 ITEM #1 FOR CONTINUATION) & 3998413-1. (ACCOMPLISHED WINDSHIELD INSTALLATION FROM SUBTASK 56-11-11-420-062-A TO COMPLETION.  OPS CHECK WIPERS, CHECKS-OK.)'
